×

zbMATH — the first resource for mathematics

Eigenfunction expansions associated with Schrödinger operators in \(R_ n, n\geq 4\). (English) Zbl 0168.12501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ikebe, T., Eigenfunction expansions associated with the Schroedinger operator and their applications to scattering theory. Arch. Rational Mech. Anal. 5, 1-34 (1960). · Zbl 0145.36902 · doi:10.1007/BF00252896
[2] Rejto, P.A., On the essential spectrum of the hydrogen energy operator. MRC Tech. Summary Report No. 540, Madison, Wisc. · Zbl 0144.17701
[3] Shenk, N. A., Eigenfunction expansions and scattering theory for the wave equation in an exterior region. Arch. Rational Mech. Anal. 21, 120-150 (1966). · Zbl 0135.15602 · doi:10.1007/BF00266571
[4] Thoe, D.W., Spectral theory for the wave equation with a potential term. Arch. Rational Mech. Anal. (to appear). · Zbl 0143.33101
[5] Kato, T., and T. Ikebe, Uniqueness of the self-adjoint extensions of singular elliptic differential operators. Arch. Rational Mech. Anal. 9, 77-92 (1962). · Zbl 0103.31801
[6] Kato, T., Growth properties of solutions of the reduced wave equation with a variable coefficient. Comm. Pure Appl. Math. 12, 403-425 (1959). · Zbl 0091.09502 · doi:10.1002/cpa.3160120302
[7] Rejto, P.A., Some absolutely continuous operators II, MRC Tech. Summary Report No. 582, Madison, Wisc.
[8] Watson, G., The Theory of Bessel Functions, p. 73. Cambridge: University Press 1922. · JFM 48.0412.02
[9] Povzner, A. Ya., On the expansions of arbitrary functions in terms of the eigenfunctions of the operator ??u + cu. Mat. Sbornik 32 (74), 109-156 (1953). · Zbl 0050.32201
[10] Riesz, F., & B. von Sz.-Nagy, Functional Analysis, p. 369. New York: F. Ungar Publ. Co. 1955.
[11] Titchmarsh, E., Introduction to the Theory of Fourier Integrals, p. 31. London: Oxford University Press 1937. · Zbl 0017.40404
[12] Kuroda, S.T., On the existence and unitary property of the scattering operator. Nuovo Cimento 12, 431-454 (1959). · Zbl 0084.44801 · doi:10.1007/BF02745786
[13] Stone, M., Linear Transformations in Hubert Space, p. 183. New York: American Mathematical Society 1932. · Zbl 0005.40003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.